Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Knots in leg, first degree tears in soleus. Remedy?

Hi there, I have been strugling with knots in my leg muscles for years, especially my calf muscles and started getting worse as i got older 40 - i am now almost 49. Problem is i would like to stay fit doing masters athletics / track & field and there is no way i can run (jog) further than 400m without serious lactic acid sensation to the point where i have to stop. If i break up the runs into shorter blocks i eventually have to stope due to 1st degree tears in my soleus or gasttocnemuis the junction in between them! This is really big problem for me but somehow i feel (hope) there might be a simple deficiency solution or remedy to sort things out?
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
electro-physiological study(EMG) of leg muscles and evaluation by a sport medicine specialist/orthopedician is a must.
Answered: Sat, 31 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor